# SDR SWAA113165A

- Difficulty date: April 26, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 21,020 hours, 12,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
